Species

Elachertus scutellatus (Howard, 1894)

Synonyms

  • Ardalus scutellatus (Howard, 1894)
  • Elachistus scutellatus Howard, 1894
  • Ardalus aciculatus Howard, 1897
  • Elachertus meridionalis Crawford, 1914

Sponsorship

The species Elachertus scutellatus (Howard, 1894) has by now no sponsor. You can take the sponsorship for Elachertus scutellatus (Howard, 1894) and here at this place your name and your foto would be placed.

With the sponsorship you support the further development, data update and improvment of data quality for all HymIS-projects.

If you have questions, just send us an email. If you want to take a sponsorship for a species, please send us an email (sponsorship@hymis.net) with your name and a picture with not more than 1 MB and of course the name of the species you want to adopt.

Have a look at one example page or read more...

Red lists

Keine Einträge in Roten Listen vorhanden.

Literature

  • Ashmead, W.H. 1900. Report upon the aculeate Hymenoptera of the islands of St. Vincent and Grenada, with additions to the parasitic Hymenoptera and a list of the described Hymenoptera of the West Indies. Transactions of the Entomological Society of London pt. II:207-367.
  • Crawford, J.C. 1914. New parasitic Hymenoptera from British Guiana. Proceedings of the Entomological Society of Washington 16:85-88.
  • Dalla Torre, C.G. 1898. Catalogus Hymenopterorum hucusque descriptorum systematicus et synonymicus, V. Chalcididae et Proctotrupidae. Sumptibus Guilelmi Engelmann, VII + 598.
  • De Santis, L. 1981. Catalogo de los himenopteros calcidoideos de America al Sur de los Estados Unidos. - Primer suplemento. Revista Peruana de Entomologia 24 (1):1-38.
  • Hansson, C. 2011. Catalogue of the Eulophidae in the neotropical region (2009 updated 2011). :1-78.
  • Howard, L.O. 1894. Report on the Chalcididae of the Subfamilies Chalcidinae, Eucharinae, Perilampinae, Encyrtinae, Aphelininae, Pireninae, Elasminae, and Elachistinae. Journal of the Linnean Society of London (Zoology) 25:79-108.
  • Howard, L.O. 1897. On the Chalcididae of the islands of Grenada, B.W.I. Journal of the Linnean Society 26:129-178.
  • Noyes, J.S. 2019. Universal Chalcidoidea Database. World Wide Web electronic publication. :.